# SDR ORJA97118

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWELL EMERGENCY LIGHT INOPERABLE.  RECONNECTED LEAD TO LIGHT TERMINAL; OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERIVCE.  (X)
